# SDR 00FDEA00033

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1065 - 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 805 - CORROSION AND FASTENERS PULLED THROUGH OUTER SKIN, BOTTOM SIDE OF CARGO DOOR CUT-OUT BS 1065-1090, STR 26R.
